# SDR QXEA2022070600241

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 30,068 hours, 32,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Part number: QXD6520836
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER BUMPER FOR MAIN CABIN DOOR OUTSIDE HANDLE FELL OFF. REMOVED FROM SERVICE. REPLACED MISSING BUMPER STOP IAW Q400 AMM TASK 52-11-11-400-81 PAR 4 J AND PAR 5. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
